# SDR SWAA2019051632750

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,713 hours, 41,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37007
- Part serial: 000366
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED, INBOARD TOP SIDE.  R&R AFT FLAP ASSEMBLY PER AMM.
